# SDR 2023FA0000575

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: General aviation
- Aircraft: N470SU
- Make and model: Cirrus SR20
- Aircraft serial: 8670
- Aircraft time: 848 hours
- Engine: IO390C3B6
- Engine time: 848 hours
- Propeller: Hartzl HCE3YR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15S2883553
- Part serial: NA
- Condition: Bent
- Location: Zone 100
- Part time: 816 hours
- Component: # 3 Cylinder As, Lyc, IO390
- Component part number: 16A26081
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LOSS OF POWER DUE #3-CYLINDER EXHAUST PUSH ROD BEING BENT. PILOT LOST POWER TO THE #-3 CYLINDER DURING FLIGHT. UPON REMOVAL OF THE # 3 CYLINDER, IT WAS FOUND THAT THE EXHAUST PUSH ROD WAS GALLED AND BENT. THE PUSH ROD TUBE WAS ALSO BENT.
